# SDR REXA2025010800014

- Difficulty date: December 21, 2024
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 43,276 hours, 33,585 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: MM67035655003
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"WHILE INSTALLING NEW AFT CARGO DOOR SURROUND, LOWER SILL P/N MM670-35655-003 FOUND 1 EACH FASTENER HOLE DRILLED NEXT TO A PILOT HOLE AT APPROX. FS1044, LBL 43. REMOVED AFT CARGO DOOR SURROUND, LOWER SILL P/N MM670-35655-003 IAW CRJ700 SRM 51-42-13-001-001-A01. FABRICATED AFT INNER CHORD P/N MM670-35670-003 USING 7075-O 0.063"" PO# 5-32567 IAW CRJ700 SRM 51-24-16-001-001-A01. RECEIVED NEW SERVICEABLE AFT INNER CHORD P/N MM670-35670-003 FROM STOCK. LOCATED AND DRILLED NEW SERVICEABLE AFT INNER CHORD P/N MM670-35670-003 IAW CRJ-700 SRM 51-40-11-001-001-A01. REF JOB HN201318 SN 447 FOR INSTALL."
